# SDR IPXA2025080443452

- Difficulty date: July 15, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800040
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR48, -Y450 TO -Y953, BENT JP-110.WORK WAS ACCOMPLISHIED ON SREO-75878-REQ001 ((APPX B) A300: MAIN DECK CARGO FLOOR CROSSBEAMS, FR48 - FR54.
